Publication detail

Stability switches in linear delay difference equations

ČERMÁK, J. JÁNSKÝ, J.

Original Title

Stability switches in linear delay difference equations

English Title

Stability switches in linear delay difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

The paper discusses necessary and sufficient conditions for the asymptotic stability of the zero solution of a linear delay difference equation with complex coefficients. Compared to the case when these coefficients real numbers, the stability behaviour of this equation turns out to be much richer. In particular, the equation may switch finite times from asymptotic stability to instability and vice versa.

English abstract

The paper discusses necessary and sufficient conditions for the asymptotic stability of the zero solution of a linear delay difference equation with complex coefficients. Compared to the case when these coefficients real numbers, the stability behaviour of this equation turns out to be much richer. In particular, the equation may switch finite times from asymptotic stability to instability and vice versa.

Keywords

Delay difference equation; Asymptotic stability; Stability switch

RIV year

2014

Released

15.09.2014

Pages from

755

Pages to

766

Pages count

12

Documents

BibTex


@article{BUT109306,
  author="Jan {Čermák} and Jiří {Jánský}",
  title="Stability switches in linear delay difference equations",
  annote="The paper discusses necessary and sufficient conditions for the asymptotic stability of the zero solution of a linear delay difference equation  with complex coefficients. Compared to the case when  these coefficients real numbers, the stability behaviour of this equation turns out to be much richer. In particular,  the equation may switch finite times from asymptotic stability to instability and vice versa.",
  chapter="109306",
  doi="10.1016/j.amc.2014.06.065",
  number="9",
  volume="243",
  year="2014",
  month="september",
  pages="755--766",
  type="journal article in Web of Science"
}